# SDR SWAA093922

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 8,395 hours, 4,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS TRACK LOOSE.  SECURED EEPLS PER MM.
